After taking 250mg/day for nearly 4 months, it actually stopped working so I stopped taking it cold turkey. There were no adverse effects for me.
After a week or so, I tried taking it again (at half the dose, breaking the 250's in half) and it worked like it did when I first began taking it. For me, there were absolutely no withdrawal symptoms. I actually experienced the side effects (dry mouth, slight jaw tension) for a few days after not taking it and felt like I was still taking it.
I really hope you have the same experiences with Nuvigil that I've had, because it's been a real life-changer. This drug will actually make you give up taking it... but just stop taking it for a few days or a week. When you start taking it again, it will be like starting over. I've had no cravings, no withdrawals, and I'm not tired during the day. The best part is that I'm actually tired in the evening when I'm supposed to be.
Hope this helps, good luck to you.
There ARE significant withdrawal symptoms from nuvigil... at least, that has been my experience. Huge fatigue, deep depression, for starters. I also found that my usual pain meds were not working as they did while on nuvigil. Pain level went up. Couldnt sleep but sooo tired! Took about three days for the withdrawal to really kick in, and by seven days i was BEGINNING to be able to function at about 70% my usual level! Thank God, by day eight the insurance co. got their act together and i was able to start back on the drug. I just wanted to add MY experience here for those people, like me, who start feeling lousy and want to know if thats normal. I hope this is helpful. If you ARE suffering from withdrawal, hang in there, It will be better soon.
- Nuvigil Information for Consumers
- Nuvigil Information for Healthcare Professionals (includes dosage details)
- Side Effects of Nuvigil (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 18 Sep 2012 • 2 answers
Posted 20 Sep 2012 • 5 answers
Posted 12 Sep 2014 • 2 answers
Posted 17 Jan 2018 • 1 answer
Posted 1 day 15 hours ago • 0 answers